# SDR 98ZZZX3259

- Difficulty date: July 10, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3128G
- Make and model: Aerosp SA315B
- Aircraft serial: 2488
- System (JASC): 7160 · Engine Air Intake System
- Part: Air Intake
- Part number: 0202127300
- Condition: Cracked
- Location: Mount
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO UPPER AND 4 LOWER AIR INTAKE HALVES CRACKED AT MOUNTING POINTS.  THIS IS A RECURRING PROBLEM AND HAS BEEN NOTED ON NUMEROUS AIRCRAFT.  SUGGEST A REINFORCED MOUNTING ASSEMBLY.
